MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Codes Difficult to Insert (1316); Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " it was difficult to insert the needle into patient's skin, as if it was not bevelled.Intervention performed by a senior doctor." the device was replaced.There was no patient consequences besides pain.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided six photos for analysis.No obvious defects or anomalies were observed on any section of the needle.The customer also returned one 18ga introducer needle for analysis.No obvious signs of use were observed.Visual and microscopic examination of the needle bevel did not reveal any defects or anomalies of any kind.Further analysis of the needle revealed cracking on the hub.The customer was contacted to confirm if they were aware of the cracking.They confirmed that they were not aware of the cracking.Therefore, the circumstances of the cracking cannot be verified.The needle bevel length measured 0.1273", which is within the specification limits of 0.120"-0.138" per the cannula product drawing.The cannula outer diameter measured 0.0500", which is within the specification limits of 0.0495"-0.0505" per the cannula product drawing.The cannula inner diameter at the distal and proximal ends measured 0.041", which is within the specification limits of 0.041"-0.043" per the cannula product drawing.The returned needle was inserted through lab inventory simulated skin.The needle inserted with no issue.Performed per ifu statement, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate".The report of a defective needle tip was not confirmed through investigation of the returned sample.Visual, dimensional, and functi onal analysis of the needle bevel revealed no defects or anomalies; however, the circumstances during use of the device could not be evaluated.A device history record review did not reveal any relevant findings to suggest a manufacturing issue.Based on the customer report and the sample received, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23244548
Report Number3006425876-2025-00908
Device Sequence Number21443067
Product Code DQY
UDI-Device Identifier10801902105223
UDI-Public(01)10801902105223(11)250210(17)290831(10)71F25B0224(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F25B0224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown